Alert archive / Illinois / Flash Flood Warnings in 2009

Flash Flood Warning 24, NWS St. Louis, MO

May 25, 2009Madison County, Illinois

NWS St. Louis, MO issued this flash flood warning at May 25, 2009, 7:03 PM CDT for Madison County, Illinois. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2009, 7:03 PM CDT (00:03 UTC)
Expired
May 26, 2009, 1:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Madison County, IL

The radar

The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:00 PM CDTHEAVY RAIN 7.52 S Prairietown, ILNEAR HOLIDAY SHORES
May 25, 8:00 PM CDTHEAVY RAIN 83 Ssw Prairietown, ILNEAR HOLIDAY SHORES
May 25, 8:15 PM CDTHEAVY RAIN 7.474 E Bethalto, IL
May 25, 8:30 PM CDTFLASH FLOODEdwardsville, ILEDWARDSVILLE F. D. RELAYED INFO ABOUT A 40 FT. MUD SLIDE ON FLORIDA ST. NEAR THE OLD SHALE QUARRY...NUMEROUS BASEMENTS FLOODED AND...OR WALLS PARTIALLY COLLAPSED...CURRENTLY PERFORMING WATER RESCUE ON CAHOKIA CREEK DIVERSION CANAL...NUMEROUS ROADS AROUND TOWN
May 25, 9:00 PM CDTHEAVY RAIN 63 Nnw Carpenter, IL
May 25, 9:46 PM CDTHEAVY RAIN 6.84Edwardsville, IL
May 25, 10:00 PM CDTFLASH FLOOD1 Nw Edwardsville, ILCAHOKIA CREEK HAD APPROX 6 INCHES OF WATER FLOWING OVER OLD ALTON-EDWARDSVILLE RD...ESPECIALLY THE EASTERN APPROACH
May 25, 10:00 PM CDTFLASH FLOOD3 E Bethalto, ILINDIAN CREEK FLOWED OVER IL HWY 140
May 25, 10:00 PM CDTFLASH FLOOD3 E Roxana, ILINDIAN CREEK FLOWED OVER THE IL HWY 143 BRIDGE AND APPROACHES FOR APPROX ONE QUARTER MILE...PAINTBALL BUSINESS ALONG CREEK SUSTAINED EXTENSIVE DAMAGE... LOCATION IS JUST EAST OF THE WANDA AND MORELAND RD INTERSECTION
May 25, 10:15 PM CDTHEAVY RAIN 4.5Glen Carbon, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 260003
FFWLSX
ILC119-260600-
/O.NEW.KLSX.FF.W.0024.090526T0003Z-090526T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
703 PM CDT MON MAY 25 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MADISON COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 100 AM CDT TUESDAY

* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.  THIS LATEST ROUND OF HEAVY RAIN REFORMED BETWEEN 
  530 PM AND 630 PM...AND IS TRACKING OVER THE EXACT AREA THAT
  RECEIVED THE EXTREMELY HEAVY RAIN EARLIER TODAY. 

  A REPORT FROM A COOPERATIVE RAINFALL OBSERVER INDICATES THAT 1.74
  INCHES OF RAIN FELL JUST NORTH OF DOWNTOWN EDWARDSVILLE 
  BETWEEN 6 PM AND 630 PM.  TOTAL RAINFALL FOR TODAY MAY BE IN
  EXCESS OF 6 INCHES...ESPECIALLY ALONG AND JUST EAST OF A
  EDWARDSVILLE...DORSEY LINE...WHICH MAKES THIS A DANGEROUS
  FLASH FLOOD SITUATION

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BETHALTO...COLLINSVILLE...EDWARDSVILLE...GLEN CARBON...MARYVILLE...
  PONTOON BEACH...TROY...WOOD RIVER...ALHAMBRA...CARPENTER...
  DORSEY...HARTFORD...LIVINGSTON...MARINE...PRAIRIETOWN...ROXANA...
  ST. JACOB AND WORDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 3866 9012 3900 9011 3900 8969 3866 8969

$$

TRUETT
1 follow-up statement
000 
WGUS73 KLSX 260210
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
810 PM CDT MON MAY 25 2009

ILC119-260600-
/O.CON.KLSX.FF.W.0024.000000T0000Z-090526T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON IL-
910 PM CDT MON MAY 25 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MADISON COUNTY UNTIL 100
AM CDT...

...MADISON COUNTY EMERGENCY MANAGEMENT AGENCY URGING MOTORISTS TO 
AVOID TRAVEL IN MADISON COUNTY ILLINOIS...

AT 905 PM CDT...RAINFALL OVER MADISON COUNTY HAS DIMINISHED GREATLY 
SINCE EARLIER THIS EVENING.  HOWEVER...RUNOFF FROM THE THE EXTREMELY 
HEAVY RAINS OF EARLIER TODAY IS CAUSING SIGNIFICANT FLOODING 
PROBLEMS OVER THE AREA TONIGHT.

THE FLOODING IN SOME SPOTS IS SO EXTREME THAT THE MADISON COUNTY 
EMERGENCY MANAGEMENT AGENCY IS URGING MOTORIST TO AVOID TRAVEL IN 
MADISON COUNTY UNLESS IT IS ABSOLUTELY NECESSARY.        

RAINFALLS IN EXCESS OF 7 INCHES HAVE BEEN REPORTED IN THE 
PRAIRIETOWN AND HOLIDAY SHORES AREAS OF NORTHERN MADISON 
COUNTY...AND SOME OF THIS HEAVY RAIN EXTENDED SOUTH TO AROUND THE 
EDWARDSVILLE AREA.  NUMEROUS BASEMENTS HAVE FLOODED IN THE 
EDWARDSVILLE AREA...AND SEVERAL BASEMENT WALLS HAVE PARTIALLY 
COLLAPSED.  NUMEROUS ROADS IN THE EDWARDSVILLE AREA HAVE BEEN WASHED 
OUT.   

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BETHALTO...COLLINSVILLE...EDWARDSVILLE...GLEN 
CARBON...MARYVILLE...PONTOON BEACH...TROY...WOOD 
RIVER...ALHAMBRA...CARPENTER...DORSEY...HARTFORD...LIVINGSTON...MARIN
E...PRAIRIETOWN...ROXANA...ST. JACOB AND WORDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

&&

LAT...LON 3866 9012 3900 9011 3900 8969 3866 8969

$$

TRUETT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:34 PM CDT, 29 minutes earlier.

Area forecast discussion, May 25, 6:34 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT MON MAY 25 2009

.DISCUSSION...
/416 PM CDT MON MAY 25 2009/
VERTICALLY STACKED UPPER LOW IS CONTINUING ITS SLOW DRIFT ACROSS
THE CENTRAL U.S. THIS AFTERNOON AND HAS SPUN ITS WAY INTO EXTREME
SW MO. EXPECT THE SYSTEM TO MAINTAIN A NWD DRIFT OVERNIGHT AND
INTO TUESDAY...THEN GET CAUGHT UP IN THE WESTERLIES AND BEGIN ITS
SLOW EXIT FROM THE REGION.  PREFER THE ECMWF AND WRF/NAM SPECIFICS
OF THE LOCATION OF THE LOW...AS IT STILL LOOKS LIKE THE GFS BEGINS
THE EWD MOVEMENT OF THE SYSTEM A BIT TOO SOON.

WITH NEARLY SATURATED AMS...PCPN THREAT WILL REMAIN QUITE HIGH
THROUGH TUESDAY AS THE SYSTEM WOBBLES ITS WAY ACROSS THE REGION...
ALTHOUGH TRYING TO PINPOINT THE LOCATION AND TIMING OF THE HIGHEST
POPS REMAINS QUITE DIFFICULT. I THINK THAT THERE WILL BE A FAIRLY
LARGE DIURNAL COMPONENT TO THE PCPN TRENDS TONGIGHT THROUGH
TUESDAY. HOWEVER...WITH THE CENTER OF THE LOW PASSING OVER
WESTERN MO I DID KEEP POPS VERY HIGH OVER THE WESTERN 2/3 OF THE
CWA THROUGHOUT THE NIGHT TONIGHT...AND CONFINED THE PRIMARY
DIURNAL SWING TO EASTERN SECTIONS OF THE FA. CERTAINLY...OUR MAIN
CONCERN FOR LOW-TOPPED SUPERCELLS PRODUCING BRIEF SPIN UPS WILL BE
OVER THE NEXT FEW HOURS IN THE VICINITY OF THE SFC TROF WHICH
EXTENDS FROM S CNTRL MO INTO S IL.

PRECIPITATION THREAT SHOULD GRADUALLY DIMINISH TUESDAY NIGHT
THROUGH WEDNESDAY AS THE LOW OPENS UP AND BEGINS TO PUSH EAST.
HOWEVER...WILL CARRY POPS UNTIL EARLY THURSDAY WHEN THE SECOND
TROF PASSES. THIS MAY BE A BIT TOO SLOW...BUT WITH THE SLUGGISH
UA FLOW OVER AREA TRENDING SLOW SEEMS WISE ATTM.

NO BIG AMS CHANGES IN THE OFFING...SO TEMP TRENDS WILL CONTINUE TO
BE HIGHLY DEPENDENT ON CLOUDS AND PRECIP. MET MOS HAS BEGUN TO
DROP TEMPS BEHIND THE PASSAGE OF THE WEAK COLD FRONT ON
WEDNESDAY. I DID DROP TEMPS SOME OVER THE NW SECTIONS OF THE FA...BUT
DID NOT GO AS LOW AS MET AS THIS DROP SEEMS A BIT OVERDONE...AND ANY
SUNSHINE THAT OCCURS BEHIND THE FRONT COULD EASILY MODIFY THE AMS.
GENERALY WENT WITH DRY CONDITIONS FOR THE MEDIUM RANGE AS WESTERLIES
REMAIN ANCHORED N OF OUR AREA...WITH TEMPS REMAINING ON THE MILD
SIDE.

TRUETT
&&

.AVIATION...
/633 PM CDT MON MAY 25 2009/
FOR THE 00Z TAFS...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO AFFECT THE BI-STATE AREA THROUGH 01Z...THOUGH KUIN COULD SEE
ACTIVITY THROUGH 06Z WITH IFR CIGS PERSISTING. AS FOR REST OF TAF
SITES...EXPECT IFR STRATUS TO REDEVELOP BY 06Z DUE TO VERY MOIST
AIRMASS OVER THE REGION...THEN CIGS IMPROVE ALL LOCATIONS BY 15Z
TOMORROW. AS FOR RWS/TRWS...DEVELOPING SURFACE LOW TO LIFT
NORTHEASTWARD FROM SOUTHWESTERN MO THROUGH 00Z WED...SO WILL SEE
SOME RWS/TRWS REDEVELOP AFTER 15Z...BUT NOT SURE ON EXACT
TIMING...SO JUST ADDED VCNTY TRW MENTION UNTIL MORE CONFIDENT ABOUT
IT.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 25, 4:11 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CDT MON MAY 25 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
411 PM CDT MON MAY 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

EARLY THIS EVENING A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM
EASTERN MISSOURI INTO CENTRAL AND SOUTHERN ILLINOIS.  THESE STRONG
STORMS COULD PRODUCE SHORT-LIVED TORNADOES...AND ISOLATED WIND
GUSTS OF AROUND 60 MPH.

OTHERWISE OVERNIGHT...SCATTERED THUNDERSTORMS ARE EXPECTED. POCKETS
OF HEAVY RAINFALL WILL OCCUR WITH SOME OF THE STRONGER AND
SLOW-MOVING STORMS.

MODERATE TO MAJOR FLOODING IS ONGOING ALONG THE ILLINOIS RIVER
AND THE MISSISSIPPI RIVER AROUND CHESTER. PLEASE SEE THE
APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE TUESDAY AND WEDNESDAY.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT POCKETS OF HEAVY RAIN
MAY OCCUR WITH A FEW OF THE STRONGER STORMS ON TUESDAY AND TUESDAY
EVENING.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS
RIVER AND THE MISSISSIPPI RIVER AROUND CHESTER. PLEASE SEE THE
APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

ALTHOUGH A WATCH IS NOT ANTICIPATED...SPOTTERS ACTIVATION MAY BE
NEEDED ON A LOCAL BASIS EARLY THIS EVENING. IN ADDITION...SPOTTERS
ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, May 25, 3:44 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HEAVY RAIN       COLLINSVILLE            38.68N  90.00W
05/25/2009  M3.50 INCH       MADISON            IL   TRAINED SPOTTER

            TOTAL SO FAR...STILL RAINING AT TIME OF REPORT

&&

EVENT NUMBER LSX0902075

JP
Local storm report, May 25, 3:49 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FUNNEL CLOUD     3 ESE STAUNTON          39.00N  89.74W
05/25/2009                   MADISON            IL   PUBLIC

            PUBLIC REPORTED A FUNNEL CLOUD ALONG HIGHWAY 55 BETWEEN
            MILE MARKERS 37 AND 41...RELAYED BY ILLINOIS STATE
            POLICE

&&

EVENT NUMBER LSX0902076

JP
Local storm report, May 25, 4:00 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0359 PM     FUNNEL CLOUD     BENLD                   39.09N  89.80W
05/25/2009                   MACOUPIN           IL   LAW ENFORCEMENT

            FUNNEL CLOUD BRIEFLY VISIBLE...QUICKLY DISSIPATED

&&

EVENT NUMBER LSX0902077

JP
Local storm report, May 25, 4:07 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      BUNKER HILL             39.04N  89.95W
05/25/2009                   MACOUPIN           IL   LAW ENFORCEMENT

            MACOUPIN COUNTY S.O. RELAYED INFO THAT ALL ROADS IN AND
            OUT OF BUNKER HILL WERE CLOSED FOR A WHILE THIS
            AFTERNOON...BUT ARE NOW OPEN. S.O. ALSO STATED THAT
            WATER WAS UP TO THE BOTTOM OF VEHICLE DOORS EARLIER BUT
            BUNKER HILL IS STILL EXPERIENCING FLOODING.

&&

EVENT NUMBER LSX0902078

MILLER
Local storm report, May 25, 4:34 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
434 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HEAVY RAIN       2 WSW STAUNTON          39.00N  89.82W
05/25/2009  M2.58 INCH       MADISON            IL   TRAINED SPOTTER

            1.76 INCHES IN PAST HOUR...STANDING WATER IN FIELDS AND
            STREET FLOODING OBSERVED

&&

EVENT NUMBER LSX0902079

JP
Local storm report, May 25, 4:53 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT MON MAY 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HEAVY RAIN       PACIFIC                 38.48N  90.75W
05/25/2009  M1.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

            MINOR ROAD FLOODING OBSERVED

&&

EVENT NUMBER LSX0902080

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:59 AM CDTAreal Flood WarningLSXMadison9 hr
May 26, 1:18 PM CDTFlash Flood WarningLSXBond, Macoupin, Madison, Montgomery6 hr

Nearby

Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.